Did You Know About Our Online Doctor Service?

Night Nurse Capsules
  • Night Nurse Capsules
  • Night Nurse Capsules
  • Night Nurse Capsules

Night Nurse Capsules Night Nurse Capsules

10 Capsules 
£5.39
In Stock
Delivery information Product #0002593

Please note images are for illustration purposes and may differ from the product(s) you receive

Night Nurse Cold and Flu Relief Capsules provides complete relief from cold and flu symptoms to help you sleep well.

Night Nurse

Night Nurse Cold and Flu Relief Capsules have been specially formulated to provide a complete night-time cold and flu treatment by providing relief from major cold and flu symptoms.

Night Nurse is formulated to be taken only at night-time. Specially concentrated, just one dose at bedtime relieves major cold and flu symptoms quickly, helping you to get a good night's sleep and to wake feeling better.

Complete night time relief from

  • aches
  • pains
  • blocked or runny nose
  • sore throat
  • headache
  • tickly cough

How to take:

Adults and children aged 16 years and over: For oral use only. Swallow 2 capsules at bedtime. Take one dose of Night Nurse per night. Do not take if you have already taken 4 doses (4000mg) of a paracetamol-containing product in any 24 hour period. If in doubt, consult your pharmacist. Do not use for longer than 3 days without medical advice. If symptoms persist consult your doctor.

Do not take if you are under 16 years. Do not exceed the recommended dose.

Elderly: Same as adult dosing. However, the product should not be taken by elderly patients with confusion. The elderly may be more susceptible to adverse effects including confusion, with this medicine.

Contains paracetamol. Do not take with any other paracetamol-containing products. Should not be used with other cough or cold medicines, or any other antihistamine-containing products, including those used on the skin. Immediate medical advice should be sought in the event of an overdose, even if you feel well.

Alcohol should be avoided. It contains 18% v/v ethanol (alcohol). Night-time capsules may cause drowsiness, dizziness, difficulty concentrating, movement difficulties or blurred vision. This can affect your ability to drive. This product should not be used during pregnancy without medical advice. This product should not be used whilst breast feeding without medical advice.

Each Capsule contains Paracetamol 500 mg, Promethazine Hydrochloride 10 mg, Dextromethorphan Hydrobromide 7.5 mg

Also contains: Lactose, dimeticone, colloidal anhydrous silica, gelatin, and colours erythrosine (E127), patent blue V (E131), quinoline yellow (E104) and titanium dioxide (E171).

Disclaimer

The views expressed are those of our customers. If you require advice on a condition or treatment, please contact your doctor or pharmacist. For any questions regarding the products, please contact us. Please note: due to advertising regulations, not all product reviews can be displayed. Please be advised that people respond to products differently and you should always read the label.

5.00 stars

best for colds and flu

Was able too order 3 packs which makes life a lot easier night nurse is fantastic and the only one that works for me.

0 out of 0 people found this useful. Yes No Report abuse
5.00 stars

Flu

Prompt & proffesional service

0 out of 0 people found this useful. Yes No Report abuse
5.00 stars

great

great capsules that really help cold and flu symptoms plus they allow you to get some sleep at night relieving congestion too

0 out of 0 people found this useful. Yes No Report abuse
 rated Night Nurse Capsules as:
5.00 stars

0 out of 0 people found this useful. Yes No Report abuse
 rated Night Nurse Capsules as:
5.00 stars

0 out of 0 people found this useful. Yes No Report abuse
5.00 stars

Great medication.

I find night nurse to be a tremendous help having a heavy cold. If certainly helps to clear the nose and gives a restful sleep.

0 out of 0 people found this useful. Yes No Report abuse
View more reviews

Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

* Terms and conditions apply